# SDR SWAA102334

- Difficulty date: April 22, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 42,699 hours, 34,465 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: MA2732
- Condition: Broken
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT WING NR 5 GROUND SPOILER MIDDLE RT CASTING LUG BROKEN.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
